Skip to main content
Article
Computing local constants for CM elliptic curves
Mathematics Faculty Publications
  • Sunil Chetty, College of Saint Benedict/Saint John's University
  • Lung Li
Document Type
Article
Publication Date
1-1-2014
Disciplines
Abstract

Let E/k be an elliptic curve with CM by O. We determine a formula for (a generalization of) the arithmetic local constant of Mazur-Rubin at almost all primes of good reduction. We apply this formula to the CM curves defined over Q and are able to describe extensions F/Q over which the O-rank of E grows.

Citation Information

Chetty S, Li L. 2014. Computing local constants for CM elliptic curves. Rocky Mountain Journal of Mathematics 44(3): 853-863.